Alert archive / Florida / Flash Flood Warnings in 2006

Flash Flood Warning 7, NWS Miami, FL

December 14, 2006Broward County, Palm Beach County, Florida

NWS Miami, FL issued this flash flood warning at Dec 14, 2006, 1:10 PM EST for Broward County, Palm Beach County, Florida. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 14, 2006, 1:10 PM EST (18:10 UTC)
Expired
Dec 14, 2006, 3:15 PM EST
In force
2 hr
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

Counties Broward County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 105 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 2:15 PM ESTFLOODFort Lauderdale, FLFLL SHERIFF OFFICE REPORTED FLOODING AT FOLLOWING LOCATIONS...1701 OAKLAND PARK BLVD AT CHERRY CREEK PARK. SW 12TH AVE AND HILLSBOROUGH BLVD. SE 15TH AVE TO FEDERAL HWY IN DEERFIELD BEACH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2006-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 420 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2006-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
420 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KMFL 141816
FFWMFL
FLC011-099-142015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
110 PM EST THU DEC 14 2006

THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED A

* FLASH FLOOD WARNING FOR...
  PALM BEACH COUNTY IN SOUTHEAST FLORIDA
  BROWARD COUNTY IN SOUTHEAST FLORIDA

* UNTIL 315 PM EST

* AT 106 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
  TO INDICATE VERY HEAVY RAINFALL OVER THE WARNED AREA THAT WILL 
  CONTINUE TO POSSIBLY PRODUCE FLASH FLOODING FROM THUNDERSTORMS 
  OVER THE WARNED AREA.

THE HEAVIEST RAINFALL WILL OCCUR OVER PALM BEACH AND NORTHEAST BROWARD 
COUNTIES AND WITHIN 5 MILES OF THE COAST. RAINFALL RATES OF 1 TO 2 INCHES 
PER HOUR WILL OCCUR IN THE HEAVIEST STORMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY THE WATER MAY OBSCURE DEEP CANALS OR PONDS. REMEMBER...TURN
AROUND...DONT DROWN

LAT...LON 2682 8027 2613 8036 2607 8012 2682 8001

$$

TINGLER
3 follow-up statements
000 
WGUS72 KMFL 141832
FFSMFL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
129 PM EST THU DEC 14 2006

FLC011-099-142015-
PALM BEACH FL-BROWARD FL-
129 PM EST THU DEC 14 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM EST FOR
NORTHEASTERN BROWARD AND EASTERN PALM BEACH COUNTIES...

AT 129 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
TO INDICATE VERY HEAVY RAINFALL OCCURRING OVER THE WARNED AREA. THIS 
COULD PRODUCE FLASH FLOODING...GIVEN THE HEAVY RAINFALL WHICH HAS 
ALREADY FALLEN ACROSS THE AREA TODAY. PALM BEACH INTERNATIONAL 
AIRPORT HAS RECEIVED 6.72 INCHES SO FAR TODAY.

THE HEAVIEST RAINFALL WILL CONTINUE TO OCCUR OVER PALM BEACH AND 
NORTHEAST BROWARD COUNTIES...ESPECIALLY WITHIN 5 MILES OF THE COAST. 
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR IN THE HEAVIEST 
STORMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY THE WATER MAY OBSCURE DEEP CANALS OR PONDS. REMEMBER...TURN
AROUND...DONT DROWN

LAT...LON 2682 8027 2613 8036 2607 8012 2682 8001

$$

TINGLER
000 
WGUS72 KMFL 141933
FFSMFL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
232 PM EST THU DEC 14 2006

FLC011-099-142015-
PALM BEACH FL-BROWARD FL-
232 PM EST THU DEC 14 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM EST FOR 
NORTHEASTERN BROWARD AND EASTERN PALM BEACH COUNTIES...

AT 232 PM EST...NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE 
ACROSS THE WARNED AREA. LOCAL LAW ENFORCEMENT OFFICIALS HAVE ALSO 
REPORTED STREET FLOODING IN THIS AREA INCLUDING CHERRY CREEK PARK 
AND IN DEERFIELD BEACH. ALTHOUGH RAIN INTENSITY APPEARS TO BE 
DECREASING FOR NOW ADDITIONAL STORMS WILL BE POSSIBLE AS THE 
AFTERNOON PROGRESSES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 2682 8027 2613 8036 2607 8012 2682 8001

$$

TINGLER
000 
WGUS72 KMFL 142012
FFSMFL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
309 PM EST THU DEC 14 2006

FLC011-099-142015-
PALM BEACH FL-BROWARD FL-
309 PM EST THU DEC 14 2006

...THE FLASH FLOOD WARNING FOR NORTHEASTERN BROWARD AND 
EASTERN PALM EACH COUNTIES EXPIRES AT 315 PM...

AT 309 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT 
THE HEAVY RAINFALL FROM THIS MORNING AND EARLY THIS AFTERNOON HAS
PUSHED OFFSHORE INTO THE ATLANTIC WATERS...AND THUS THE FLASH FLOOD 
WARNING FOR NORTHEASTERN BROWARD AND EASTERN PALM BEACH COUNTIES
IS BEING ALLOWED TO EXPIRE.  AREAS OF RAINFALL WILL CONTINUE TO 
AFFECT THE REGION THROUGH THE REST OF AFTERNOON HOURS...HOWEVER 
ADDITIONAL RAINFALL AMOUNTS WILL BE LIGHT TO MODERATE.

MOTORISTS ARE STILL ADVISED TO EXERCISE EXTREME CAUTION ON AREA ROADS
THROUGH THIS EVENING AS HEAVY PONDING OF WATER IS LIKELY TO REMAIN
IN PLACE.  IN ADDITION...NUMEROUS ACCIDENTS HAVE BEEN REPORTED ACROSS
SOUTH FLORIDA TODAY DUE TO THE DANGEROUS DRIVING CONDITIONS.

LAT...LON 2682 8027 2613 8036 2607 8012 2682 8001

$$

STRASSBERG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 11:05 AM EST, 2 hours 5 minutes earlier.

Area forecast discussion, Dec 14, 11:05 AM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1105 AM EST THU DEC 14 2006

.UPDATE...
WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS CONTINUE ACROSS THE
EASTERN HALF OF THE FORECAST AREA AND ADJACENT ATLANTIC MARINE ZONES
THIS MORNING.  THIS ACTIVITY WILL CONTINUE TO TRAIN ACROSS THE I-95
CORRIDOR THROUGH THE AFTERNOON...GIVEN PRESENCE OF WEAK LOW-LEVEL
JET AND WARM ADVECTION REGIME SEEN ON KMFL/KEYW 12Z RAOB DATA.
GIVEN ADVECTION OF RICH/DEEP TROPICAL MOISTURE INTO THE SYSTEM...
WITH PWAT VALUES BETWEEN 1.5-2.0 INCHES...URBAN FLOODING WILL
CONTINUE TO POSE A THREAT THROUGH THE AFTERNOON.  IN ADDITION TO THE
FLOODING THREAT...SUBSTANTIAL CURVATURE IN LOW-LEVEL HODOGRAPHS WILL
RESULT IN THE POTENTIAL FOR WEAK MESOCYCLONES AND WATERSPOUTS OVER
THE MARINE ZONES.  ESSENTIALLY NO CHANGES WERE MADE TO THE FIRST
PERIOD FORECAST THIS MORNING...WITH THE CURRENT FORECAST COVERING
THE SITUATION WELL AT THIS TIME.  HOWEVER...EXPECT CONVECTIVE
ACTIVITY TO BECOME MORE WIDESPREAD ACROSS WESTERN PORTION OF THE
FORECAST AREA THIS AFTERNOON.

70/DD

&&

.DISCUSSION...MODELS CONTINUE TO BE IN DISAGREEMENT ABOUT THE WX
FOR S FLA NEXT 48 HOURS. THE GFS SHOWS SHORTWAVE TROUGH CURRENTLY
DIGGING INTO S TX/NORTHERN MEXICO AND THEN DEVELOPING A SFC LOW
OVER THE EASTERN GOFMEX WHILE THE NAM SHOWS NOTHING OF THE KIND.
WATER VAPOR IMAGERY DOES SHOW SUBTROPICAL JET MOVING INTO THE
WESTERN GOFMEX WITH SLIGHT CYCLONIC CURVATURE DEVELOPING SO WILL
LEAN TOWARDS THE GFS SOLUTION. AS THIS THEN TRAVERSES ACROSS THE
FL PENINSULA COULD BE A DECENT RAIN PRODUCER AND WE ARE IN DIRE
NEED OF THAT. THE HEAVIEST RAIN WILL TEND TO OCCUR THURSDAY NIGHT
INTO FRIDAY AS ALL OF THIS INTERACTS OVER S FLA. THE GFS HAD BEEN
SLOWING THE SPEED OF THE LOW DOWN BUT THE 00Z RUN NOW SPEEDS IT UP
AGAIN AND BY FRIDAY EVENING WILL BE EXITING THE SE CST. THIS IN
TURN WILL END OUR PRECIP EARLIER SO HAVE LOWERED THE POPS FOR
FRIDAY NIGHT AND SATURDAY. AS THIS OCCURS STRONG SUBTROPICAL RIDGE
WILL BUILD ACROSS THE GOFMEX AND EXTEND ACROSS FLA AS A LARGE
SHORTWAVE DIGS INTO THE DESERT SW. AS THIS LOW THEN MOVES INTO TX
BY THE MIDDLE OF NEXT WEEK, SOME OF THE MOISTURE COULD GET CAUGHT
BACK UP AND INCREASE OUR POPS AT THAT TIME. FOR NOW, HAVE NOT
CHANGED MUCH OF THE EXTENDED PERIOD.

&&

.AVIATION...MOISTURE WILL BE ON THE INCREASE THROUGH 06Z FRIDAY AND SO WILL BE
CLOUD COVER AND PRECIP. BOTH CEILINGS AND VIS WILL REMAIN VFR ACROSS
THE EAST COAST TERMINALS...EXCEPT FOR BRIEF PERIODS DURING THE EARLY
AFTERNOON HOURS WHERE CEILINGS COULD BE AS LOW AS 3K FEET. LOWER
CEILINGS ARE EXPECTED OVER KAPF WITH CEILINGS FLUCTUATING BETWEEN 2K
AND 3K FEET MOST OF THE PERIOD. WILL MENTION MOSTLY LIGHT RAIN OVER
ALL TERMINALS DURING THE MORNING HOURS BUT WILL INCLUDE VCTS FOR
EARLY AFTERNOON.

&&

.MARINE...SEAS WILL BE LESS THAN 6 FEET THROUGH MOST OF WEEKEND
BUT MARINERS WILL HAVE TO DEAL WITH A FEW TSRA THROUGH FRIDAY.
THEN AS HIGH PRESSURE BUILDS NORTH OF THE REGION LATE THIS
WEEKEND, SEAS WILL ONCE AGAIN BUILD TO 6 FEET OR GREATER EARLY
NEXT WEEK.

&&

.FIRE WEATHER...NO PROBLEMS OR CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  80  72  80  66 / 70 70 60 20
FORT LAUDERDALE  80  72  80  66 / 60 60 60 20
MIAMI            80  71  81  66 / 50 50 50 20
NAPLES           79  68  79  62 / 70 70 60 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

AVIATION...GARCIA
ALL ELSE...BRABANDER
Hazardous weather outlook, Dec 14, 10:50 AM EST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1050 AM EST THU DEC 14 2006

FLZ063-066>075-142345-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
1043 AM EST THU DEC 14 2006

...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: MODERATE ONSHORE WINDS WILL CONTINUE TO AFFECT THE
ATLANTIC BEACHES THROUGH TODAY. RIP CURRENTS HAVE BEEN OBSERVED
ALONG PORTIONS OF THE EAST COAST BEACHES TODAY, AND A MODERATE
RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE ALONG THE ATLANTIC
BEACHES INTO THE EVENING.

THUNDERSTORMS: INCREASING MOISTURE AND INSTABILITY AHEAD OF
DEVELOPING A LOW PRESSURE SYSTEM OVER THE EASTERN GULF OF MEXICO WILL
RESULT IN SHOWERS AND THUNDERSTORMS INCREASING ACROSS SOUTH
FLORIDA TODAY. THE MAIN WEATHER IMPACT FROM THESE STORMS WILL BE
OCCASIONAL LIGHTNING STRIKES.

WATERSPOUTS: THERE IS A SLIGHT CHANCE THAT A WATERSPOUT OR TWO
MAY DEVELOP FROM THE ISOLATED THUNDERSTORMS THAT DO DEVELOP OVER
THE GULF STREAM WATERS TODAY.

WIND: SOME THUNDERSTORMS OVER THE COASTAL ATLANTIC WATERS MAY
PRODUCE WIND GUST TO NEAR 35 KNOTS.

FLOODING: THUNDERSTORMS WILL CONTINUE TO DEVELOP AND TRAIN ACROSS
THE METRO AREAS OF MIAMI DADE, BROWARD, PALM BEACH COUNTIES WITH
THE MOST ACTIVITY BEING ACROSS METRO BROWARD AND PALM BEACH. THIS
MAY CAUSE POORLY DRAINED ROADWAY TO BECOME FLOODED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH CHANCE FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY AS THE
SURFACE LOW TRAVERSES THE FLORIDA PENINSULA JUST NORTH OF LAKE
OKEECHOBEE. A COLD FRONT WILL BRING INCREASING NORTH WINDS AND
SEAS IN THE GULF STREAM BY THE WEEKEND AND EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

In the hours before

Local storm report, Dec 14, 11:00 AM EST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1100 AM EST THU DEC 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     HEAVY RAIN       PALM BEACH              26.70N 80.04W
12/14/2006  E0.00 INCH       PALM BEACH         FL   LAW ENFORCEMENT

            PALM BEACH SHERIFFS OFFICE HAS REPORTED FLOODING IN THE
            VICINITY OF OKEECHOBEE BLVD AND MILITARY TRAIL. THIS IS
            OCCURRING ALONG HAVERHIL AND MILITARY TRAIL BETWEEN
            COMMUNITY AND OKEECHOBEE BLVD.

&&

EBAUGH
Local storm report, Dec 14, 11:17 AM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1117 AM EST THU DEC 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     FLOOD            NORTH LAUDERDALE        26.22N 80.23W
12/14/2006                   BROWARD            FL   LAW ENFORCEMENT

            BROWARD SHERIFFS OFFICE REPORTED FLOODED ROADWAY, APPROX
            6 TO 8 INCHES ON ROADWAY AT THE INTERSECTION OF KIMBERLY
            BLVD AND TAMOSHANTER... ROADWAY IS PASSIBLE, BUT SLOW

&&

EBAUGH
Local storm report, Dec 14, 11:23 AM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1123 AM EST THU DEC 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     HEAVY RAIN       FORT LAUDERDALE         26.12N 80.15W
12/14/2006  E0.00 INCH       BROWARD            FL   TRAINED SPOTTER

            BROWARD SKYWARN SPOTTER BR398 REPORTED FLOODED ROADWAYS
            BETWEEN COMERCIAL AND ATLANTIC BLVD. PINE ISLAND ROAD WAS
            FLOODED

&&

EBAUGH
Local storm report, Dec 14, 11:29 AM EST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1129 AM EST THU DEC 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     FLOOD            PALM BEACH              26.70N 80.04W
12/14/2006                   PALM BEACH         FL   EMERGENCY MNGR

            PALM BEACH OFFICE OF EMERGENCY MANAGEMENT OFFICE REPORTED
            FLOODED ROADWAYS ALONG MILITARY TRAIL. LOCATIONS INCLUD
            45TH AND OKEECHOBEE AND INDIAN ROAD AND OKEECHOBEE. THESE
            ROADWAYS ARE FLOODED

&&

EBAUGH
Special weather statement, Dec 14, 12:54 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1254 PM EST THU DEC 14 2006

FLZ068-072-141845-
PALM BEACH EASTERN FL-BROWARD METROPOLITAN FL-
1254 PM EST THU DEC 14 2006

AT 1249 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST PALM BEACH TO
BOCA RATON...MOVING WEST AT 5 MPH.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

TINGLER
Special weather statement, Dec 14, 1:00 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
100 PM EST THU DEC 14 2006

FLZ068-072-141845-
PALM BEACH EASTERN FL-BROWARD METROPOLITAN FL-
100 PM EST THU DEC 14 2006

...NUMEROUS SHOWERS WITH ISOLATED STRONG THUNDERSTORMS ACROSS THE
AREA...

AT 100 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE NUMEROUS SHOWERS STRETCHING ACROSS METRO BROWARD TO PALM
BEACH COUNTIES. WITHIN THIS ACTIVITY...THE RADAR INDICATED STRONG
STORMS MOVING NORTH AROUND 5 TO 10 MPH WEST OF DELRAY BEACH AND
FORT LAUDERDALE. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 40 MPH. ALBEIT REMOTE...THERE IS ALSO A CHANCE THAT ANY OF
THESE STORMS COULD PRODUCT A BRIEF TORNADO.

RESIDENTS ACROSS THESE AREAS ARE ADVISED TO REMAIN ON THE ALERT IN
CASE A WARNING IS ISSUED FOR ANY OF THIS ACTIVITY.

AT/PS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 10:23 AM ESTSpecial Marine WarningMFL37 min
Dec 14, 11:07 AM ESTSpecial Marine WarningMFL113 min
Dec 14, 11:20 AM ESTFlash Flood WarningMFLBroward, Palm Beach115 min
Dec 14, 12:54 PM ESTSpecial Marine WarningMFL66 min
Dec 14, 2:00 PM ESTSpecial Marine WarningMFL60 min
Dec 14, 2:58 PM ESTSpecial Marine WarningMFL32 min
Dec 14, 4:35 PM ESTFlash Flood WarningMFLPalm Beach3 hr
Dec 14, 4:56 PM ESTSpecial Marine WarningMFL49 min
Dec 14, 5:41 PM ESTSpecial Marine WarningMFL49 min

Nearby

Flash Flood Warnings in Florida, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.